Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 31368, 8 pages

Exact category of hypermodules

Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran

Received 2 October 2005; Revised 5 March 2006; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Madanshekaf, “Exact category of hypermodules,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 31368, 8 pages, 2006. doi:10.1155/IJMMS/2006/31368